| Model Number |
11460-010T |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device history record review was completed on the reported lot v2h072.The lot was manufactured and released in compliance with all requirements.No anomalies were found during review of the records.The sample was not returned for investigation; therefore, an evaluation of the complaint device for deficiency of construction could not be performed and the root cause remains unknown.We will continue to follow trends for this product.
Event or Problem Description
Customer reported that when the bedside nurse was squeezing the infant heel warmer for activation, it exploded on her scrub top.No adverse effect or injury was reported.